Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Pregnancy Pregnancy

Zofram

Posted by on Nov. 14, 2013 at 6:05 PM
  • 15 Replies
Can zofram sp? Make all your symptoms disappear?
by on Nov. 14, 2013 at 6:05 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
jojo_star
by on Nov. 14, 2013 at 6:50 PM
No. Zofran is an anti emetic, it will help with nausea and vomiting.
3boysngirl
by Silver Member on Nov. 14, 2013 at 7:52 PM
How long does it last?
mommy2casidee
by Bronze Member on Nov. 14, 2013 at 7:53 PM
I was taking 4mg three times a day this last twin pregnancy.
Posted on CafeMom Mobile
lillucky8
by Ruby Member on Nov. 14, 2013 at 8:10 PM

 i took 4mg daily when i was pregnant, but had some side effects and was switched to a different medicine.

djsmommy13
by Member on Nov. 14, 2013 at 8:12 PM

 i take half a pill once or twice a day helped me alot my i get constipated if i take it for a few days straight

smurfy88
by Bronze Member on Nov. 14, 2013 at 8:18 PM
I had a miscarriage a week after I started taking it. I know it probably wasn't the medication but now I'm terrified of it.
Butterfly_xo
by Bronze Member on Nov. 14, 2013 at 9:11 PM

Nope. And it doesn't last long at all. With my 2nd pregnancy I was popping them like tic tacs. It also made me crazy constipated. The worst constipation I ever had in my ljfe. With my first and now current third pregnancy I didn't take anything except for my vitamins. I don't remember if I was constipated with my son but if I was it was never to that extreme. With this pregnancy I'm regular (: Yeah the nausea and vomiting sucks but I like knowing that everything is going well, especially after having our first miscarriage. Good luck !

Lilypie Pregnancy tickersLilypie Second Birthday tickers


Butterfly_xo
by Bronze Member on Nov. 14, 2013 at 9:15 PM

I had a miscarriage as well a week after taking them ! With my first and now current third pregnancy I didnt take anything except for my vitamins and everything is going well. Strange coincidence.

Quoting smurfy88:

I had a miscarriage a week after I started taking it. I know it probably wasn't the medication but now I'm terrified of it.


Lilypie Pregnancy tickersLilypie Second Birthday tickers


jamie101789
by Member on Nov. 14, 2013 at 9:25 PM
I took it as needed.. I had it super easy early in the pregnancy but I would get super nauseous once and a while.. worked really well for me.. I think I had a generic brand though.
smurfy88
by Bronze Member on Nov. 14, 2013 at 10:21 PM
That is crazy! I'm not taking anything either except my vitamins, DHA and baby aspirin.

Quoting Butterfly_xo:

I had a miscarriage as well a week after taking them ! With my first and now current third pregnancy I didnt take anything except for my vitamins and everything is going well. Strange coincidence.

Quoting smurfy88:

I had a miscarriage a week after I started taking it. I know it probably wasn't the medication but now I'm terrified of it.


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)